# SDR 98UAL900339

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Torque Tube
- Part number: 213W31303
- Condition: Sheared
- Location: Lt Ram Air Door
- Part time: 2,585 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD VIBRATION ON CLIMBOUT.  RETURNED TO LHR.  PRELIMINARY INVESTIGATION AT LHR FOUND DAMAGED LEFT PACK RAM DOOR.  *S/D*  FOUND LT PACK RAM AIR INLET DOOR TORQUE TUBE ASSY (213W3130-3) SHAFT  SHEARED.  REPLACED TORQUE TUBE ASSY.
